Hypophysitis is rarely reported in patients receiving pembrolizumab-only immunotherapies. Since the clinical presentation is usually as isolated adrenocorticotrophic hormone (ACTH) deficiency, patients may be misjudged as having clinical symptoms due to cancer or chemotherapy. A 49-year-old male with laryngeal cancer applied to our clinic just after the tenth cycle of his pembrolizumab treatment, with weakness and nausea/vomiting. Serum morning cortisol and ACTH were 0.47 mcg/dl and 10.1 pg/ml, respectively; the remaining anterior pituitary hormone levels were normal. Pituitary MRI revealed mild glandular enlargement and loss of posterior pituitary bright-spot. All symptoms and signs improved with low-dose prednisolone. This is the second reported case of pembolizumab-associated isolated ACTH deficiency having abnormal pituitary MRI findings as we have reviewed all reported cases in the literature.